Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Electronic Research Announcements
Electronic Research Announcements
ISSN 1079-6762


Quantization of Poisson structures on ${\mathbf R}^2$

Author: Dmitry Tamarkin
Journal: Electron. Res. Announc. Amer. Math. Soc. 3 (1997), 119-120
MSC (1991): Primary 81Sxx
Published electronically: November 4, 1997
MathSciNet review: 1476067
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: An `isomorphism' between the `moduli space' of star products on ${\mathbf R}^2$ and the `moduli space' of all formal Poisson structures on ${\mathbf R}^2$ is established.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Electronic Research Announcements of the American Mathematical Society with MSC (1991): 81Sxx

Retrieve articles in all journals with MSC (1991): 81Sxx

Additional Information

Dmitry Tamarkin
Affiliation: Department of Mathematics, Pennsylvania State University, 218 McAllister Building, University Park, PA 16802

PII: S 1079-6762(97)00034-6
Received by editor(s): September 2, 1997
Published electronically: November 4, 1997
Communicated by: Alexandre Kirillov
Article copyright: © Copyright 1997 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia